# SDR UIEA2025012000093

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LEFT WING LWR SIDE OF BODY SPLICE PLATE AT STRINGER L-15 AND WBL 97.5 APROX.( FUEL LEAK ON LEFT WING LWR SIDE OF BODY SPLICE PLATE AT STRINGER L- 15 AND WBL 97.5 APROX. SEALANT WAS REMOVED AND REPLACED. CLASS "A" AND CLASS "B" SEALANT WAS INSTALLED AND TEST FOR LEAK WAS PERFORMED AND WAS SATISFACTORY. REF AMM 28-11-00-308-013 REV 144. )
